# SDR 2003FA0000301

- Difficulty date: March 5, 2003
- Submitted: March 19, 2003
- Operation: General aviation
- Aircraft: N1084V
- Make and model: Mooney M20J
- Aircraft serial: 241131
- Engine: Lyc IO360A3B6
- Propeller: Hartzl HCC3YR
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: IO360A3B6D
- Part serial: 897
- Condition: Cracked
- Location: Nr 2 Cylinder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(STC SA4529NM 3 BLADE HARTZELL) AT 777 TSO OF THE ENGINE, THE CRANKCASE WAS FOUND CRACKED THROUGH THE NR 2 CYLINDER MOUNTING PAD AREA AND LEAKING OIL.  THE CASE WAS NOT REPAIRABLE.  THIS IS THE 2ND TIME THIS AIRCRAFT ENGINE PROPELLER COMBINATION HAS CRACKED A CASE.  PREVIOUS TSO WAS ONLY 689.
